EconPapers    
Economics at your fingertips  
 

Optimality of multi-refraction control strategies in the dual model

Irmina Czarna, José-Luis Pérez and Kazutoshi Yamazaki

Insurance: Mathematics and Economics, 2018, vol. 83, issue C, 148-160

Abstract: We consider the multi-refraction strategies in two equivalent versions of the optimal dividend problem in the dual (spectrally positive Lévy) model. The first problem is a variant of the bail-out case where both dividend payments and capital injections must be absolutely continuous with respect to the Lebesgue measure. The second is an extension of Avanzi et al. (2017) where a strategy is a combination of two absolutely continuous dividend payments with different upper bounds and different transaction costs. In both problems, it is shown to be optimal to refract the process at two thresholds, with the optimally controlled process being the multi-refracted Lévy process recently studied by Czarna et al. (0000). The optimal strategy and the value function are succinctly written in terms of a version of the scale function. Numerical results are also given.

Keywords: Dividends; Capital injection; Lévy processes; Scale functions; Dual model (search for similar items in EconPapers)
JEL-codes: C44 C61 G24 G32 G35 (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167668718301045
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:insuma:v:83:y:2018:i:c:p:148-160

DOI: 10.1016/j.insmatheco.2018.09.008

Access Statistics for this article

Insurance: Mathematics and Economics is currently edited by R. Kaas, Hansjoerg Albrecher, M. J. Goovaerts and E. S. W. Shiu

More articles in Insurance: Mathematics and Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:insuma:v:83:y:2018:i:c:p:148-160